# SDR DALA2025013000738

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 70,198 hours, 33,010 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB- DUE TO CAPTAIN'S AIRSPEED UNRELIABLE AFTER TAKEOFF. CORRECTIVE ACTION: MAINTENANCE REPLACED LEFT AOA SENSOR PER AMM 34-21 AND CAPTAINS PITOT TUBE PER AMM 34-11. LEAK AND OPS CHECK GOOD.
